I have been on the nexplanon for about 9 months. I have become very depressed I have gained about 25 pounds and I can not get my face to clear up and I have never had acne before. Should I get the nexplanon removed and try something else?
Kdoan14; Sounds like you should talk it over with the doctor. And come up with a answer that fits your needs I checked side effects and pimples and depression are for sure listed side effects but weight loss is more common than gain. But that can also be the depression. Please give your doctor a call and talk it over with him or her And what alternatives there is. Have a great weekend. Chuck1957
Sorry missed one just because it does not list a side effect does not mean it can't happen because we are all different and hormones have weight gain on many of them So i don't dought that it is this that is causing your problems take care and please try and get into the doctor soon. Chuck1957
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2013 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 27 Sep 2015 • 0 answers
Posted 31 Aug 2016 • 0 answers
Posted 15 Sep 2016 • 1 answer